# SDR AALA20071335

- Difficulty date: July 20, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT LIGHT AT LEFT OVERHEAD FORWARD GALLEY INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EXIT LIGHT AT LEFT OVERHEAD FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
